Our expert says:
Thank you so much for this encouraging and usful feedback ! Such changes can indeed occur. Now, the path to recovery or stability will probably take a bit longer, and may be bumpier than this - so there may be some days of feeling less than James Brown, but things will pick up again. Some people show a placebo improvement out of sheer positive expectations, which might not last - but I doubt it in this case, just because he was so reluctant to see his shrink. The improvement should continue and become more consolidated. Maybe once it becomes the usual him, it may feel a bit less miraculous, but that's fine. In time you /he will need to discuss things with his psychiatrist about how long to remain on the meds ( usually at LEAST 9 months or so for the depression ) and on long-term outlook, which might need to include longer term meds. perhaps for the depression, and probably for the ADHD.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.